# SDR USAA051558

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER DOOR FRAME LOWER CORNER CRACKED.  INSTALLED DOUBLER IAW EA 97192, DEFECT SIZE: FWD SERVICE DOOR HAS A 2 INCH CRACK.
